On meromorphic solutions of certain type of difference equations

Document Type: Research Paper

Authors

1 University of Jinan, School of Mathematics

2 Department of Mathematics, University of Jinan

3 Department of Mathematics,Shandong University

Abstract

‎We mainly discuss the existence of meromorphic (entire) solutions of‎
‎certain type of non-linear difference equation of the form‎:
‎$f(z)^m+P(z)f(z+c)^n=Q(z)$‎, ‎which is a supplement of previous‎
‎results in [K‎. ‎Liu‎, ‎L. Z‎. ‎Yang and X‎. ‎L‎. ‎Liu‎, ‎Existence of entire solutions of nonlinear difference‎
‎equations‎, ‎Czechoslovak Math. J. 61 (2011)‎, no. 2, ‎565--576‎, and X‎. ‎G‎. ‎Qi‎,
‎Value distribution and uniqueness of difference polynomials and‎
‎entire solutions of difference equations‎, ‎ Ann‎. ‎Polon‎. ‎Math.

Keywords

Main Subjects



Volume 41, Issue 1
January and February 2015
Pages 281-289
  • Receive Date: 08 February 2013
  • Revise Date: 29 December 2013
  • Accept Date: 19 January 2014